# SDR 99ZZZX3849

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N923ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496010
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701143
- Condition: Worn
- Location: Aileron
- Part time: 2,042 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE MECHANIC FOUND A SUSPICIOUS AREA ON THE AILERON BALANCE CABLE AT THE OUTBOARD PULLEY, PN 62713-02.  THERE ARE FOUR SIMILAR PULLIES WHERE THE CABLES EXIT THE FUSELAGE AND ENTER THE WING.  THESE PULLIES WEAR ON THE CABLES AND CAUSE BROKEN STRANDS.  THESE ARE OFTEN DIFFICULT TO SEE AT FIRST AND MUST BE INSPECTED WITH A BRIGHT LIGHT AND RUBBED WITH A CLOTH RAG.  THE SAME CONDITION EXISTS WITH THE STABILATOR CABLE AND PULLEY, PN 481-612.
